For many years, Nurofen has provided millions of people with fast, effective pain relief.With its active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of pain relief based on a 2 tablet dose.Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain.
Reduces fever.*based only on a 2 tablet doseIngredients:Ibuprofen 200mg | Contains no gluten, wheat or lactose | Contains no preservatives | Contains sucroseUsage Information:Take with water.
- Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
- Children (7 to 12 years): 1 tablets every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).
- Do not give Nurofen tablets to children under 7 years.
Nurofen for children products
Please note that product image may differ to product available in store.